|It's back ~ are other med.s to blame?
Aug 28, 2004
I have been on treatment for seven months for my type 2 hep c. When I was told I could stop treatment, I was clear, I started taking a product called Cortislim to help with weight loss. Now that I have been off hep c treatment for 3 months, I was told that the viral load is slowly increasing. Could there be a chance the cortislim would create a liver problem or "inflame" the virus to start back up? If I start treatment again, what are the complications of the cortislim and the interferon and ribovirin? Thank you, Syd
Response from Dr. McGovern
I am not familiar with "Cortislim" for weight loss, but I would wonder if perhaps you needed a higher dose of either PEG interferon or ribavirin if you are markedly overweight. If you had complete elimination of the virus, you have a high chance to get there again.
I would do the following: I would first go on a weight reduction program with a registered dietician or a specialist in obesity. After you lose the weight that you planned for yourself I would go on PEG/RBV again. Your physician and you could discuss several options such as retreatment again for 6 months now that you are at a lower body weight -or- treat for a full year - or treat with "weight-based" ribavirin. Dr. McGovern
Provigil and Hepatitis
Getting Married Next Month Please Help
- Blood In Semen After Mutual Masturbation Worried I Have HIV
- Dark Bumps After Anal Sex With Condom Does It Mean I Have HIV
- Itchy Balls After Touching Vagina Sign Of HIV AIDS
- Loose Stool After Sex With Stripper Condom Broke Sign Of HIV AIDS
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- Swollen Glands After Lap Dance Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.